Regularizations, decompositions and lower bound problems in the Weyl calculus

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Joachim Toft
Title: Regularizations, decompositions and lower bound problems in the Weyl calculus
Journal: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS
Year: 2000
Pagination: 1201-1234
ISSN: 0360-5302
Publisher: MARCEL DEKKER INC
City: NEW YORK
ISI number: 000087797700002
Organization: Blekinge Institute of Technology
Department: Department of Health, Science and Mathematics (Institutionen för hälso- och naturvetenskap)
Dept. of Health, Science and Mathematics S-371 79 Karlskrona
+46 455 38 50 00
http://www.bth.se/ihn/
Language: English
Subject: Mathematics\Analysis
Edit